# SDR WRNA2009001

- Difficulty date: March 17, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 053
- Aircraft time: 51,182 hours, 26,698 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Krueger Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, KRUEGER FLAP FAILED TO RETRACT.  CREW REPORTED A "CONFIG" LIGHT ON MWP.  ALSO, FLIGHT CHARACTERISTICS OF AIRCRAFT SEEMED DIFFERENT.  DECISION MADE TO RETURN TO AIRFIELD.  AIRCRAFT LANDED NORMAL, NO FUEL WAS DUMPED.  MAINTENANCE UPON TROUBLESHOOTING FOUND LOOSE GROUND WIRE TERMINAL AT RIGHT KRUEGER FLAP POSITION SENSOR.  TERMINAL WIRE RE-SECURED.  OPERATIONAL CHECK COMPLIED WITH, NO DEFECTS NOTED IAW 27-85-00.  AIRCRAFT RETURNED TO SERVICE.
